# SDR I5EA2023092900032

- Difficulty date: September 29, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N314XA
- Make and model: Boeing 737484
- Aircraft serial: 25314
- Aircraft time: 65,622 hours, 40,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 495633
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L, H
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT STA 727+10R INOP.  REMOVED AND REPLACED BATTERY PACK MODULE M1137, STA 975 IAW B737-400 AMM 33-51-51
